# SDR CALA2014070700877

- Difficulty date: July 5, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N75436
- Make and model: Boeing 737924ER
- Aircraft serial: 33531
- Aircraft time: 17,268 hours, 5,819 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB CRACK ON LOWER SKIN AT STATION 129.5,26 INCHES FROM FRONT SPAR.  REPAIRED LT HORIZONTAL LOWER SKIN AT STATION 129.5 & APPLIED TOPCOAT FINISH IAW SRM 55-10-01 REPAIR 11.
